# SDR DALA2025102707866

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 CABIN FLOOR SUPPORT BEAM UPPER SURFACE FOUND CORROSION AT FR11, BETWEEN -Y450 AND -Y953. CORRECTIVE ACTION: REPLACED PER ERA 629846-14 REV ORIGINAL. (1273514)
